Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Borel subgroups adapted to nilpotent elements of standard Levi type
HTML articles powered by AMS MathViewer

by Lucas Fresse
Represent. Theory 18 (2014), 341-360
Published electronically: October 27, 2014

Previous version: Original version posted October 27, 2014
Corrected version: Current version corrects changes to the support information.


Let a reductive algebraic group over an algebraically closed field of good characteristic be given. Attached to a nilpotent element of its Lie algebra, we consider a family of algebraic varieties, which incorporates classical objects such as Springer fiber, Spaltenstein varieties, and Hessenberg varieties. When the nilpotent element is of standard Levi type, we show that the varieties of this family admit affine pavings that can be obtained by intersecting with the Schubert cells corresponding to a suitable Borel subgroup.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 17B08, 20G07, 14M15
  • Retrieve articles in all journals with MSC (2010): 17B08, 20G07, 14M15
Bibliographic Information
  • Lucas Fresse
  • Affiliation: Université de Lorraine, CNRS, Institut Élie Cartan de Lorraine, UMR 7502, Vandoeuvre-lès-Nancy, F-54506, France
  • MR Author ID: 875745
  • Email:
  • Received by editor(s): February 10, 2014
  • Received by editor(s) in revised form: July 15, 2014
  • Published electronically: October 27, 2014
  • Additional Notes: This work was supported in part by the ANR project NilpOrbRT (ANR-12-PDOC-0031)
  • © Copyright 2014 American Mathematical Society
  • Journal: Represent. Theory 18 (2014), 341-360
  • MSC (2010): Primary 17B08, 20G07, 14M15
  • DOI:
  • MathSciNet review: 3272063